The Annals of Statistics
- Ann. Statist.
- Volume 14, Number 2 (1986), 502-516.
A Bayes Procedure for the Identification of Univariate Time Series Models
This paper is concerned with model selection in time series analysis. An identification criterion is presented that is asymptotically equivalent to a Bayes decision rule. The discussion is conducted in the context of a general class of parametric time series models and consideration is given to the special case of order determination in autoregressive moving-average representations. Consistency of the criterion is proved.
Ann. Statist., Volume 14, Number 2 (1986), 502-516.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Poskitt, D. S. A Bayes Procedure for the Identification of Univariate Time Series Models. Ann. Statist. 14 (1986), no. 2, 502--516. doi:10.1214/aos/1176349935. https://projecteuclid.org/euclid.aos/1176349935